Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 55, NWS Jackson, MS

October 26, 20254 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 26, 2025, 3:42 AM CDT for 4 counties in Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2025, 3:42 AM CDT (08:42 UTC)
Expired
Oct 26, 2025, 7:50 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, MS, Copiah County, MS, Franklin County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 4:00 AM CDTFLASH FLOODRoxie, MSExcessive runoff resulted in a main water line break in the Roxie area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

572 
WGUS54 KJAN 260842
FFWJAN
MSC021-029-037-063-261200-
/O.NEW.KJAN.FF.W.0055.251026T0842Z-251026T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
342 AM CDT Sun Oct 26 2025

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southwestern Copiah County in central Mississippi...
  Southeastern Claiborne County in southwestern Mississippi...
  Northwestern Franklin County in southwestern Mississippi...
  Jefferson County in southwestern Mississippi...

* Until 700 AM CDT.

* At 342 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayette, Port Gibson, Meadville, Roxie, Pattison, Blue Hill, Red 
  Lick, Mcbride, Lorman, Union Church, Mcnair, Pleasant Hill, New 
  Hope, Hamburg, Stampley, Kirby, Allen and Barlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3163 9123 3166 9127 3167 9127 3167 9128
      3168 9130 3169 9129 3171 9130 3207 9089
      3188 9053 3170 9068 3170 9074 3164 9074
      3140 9094 3157 9115 3163 9115

FLASH FLOOD...RADAR INDICATED

$$

19
3 follow-up statements
022 
WGUS74 KJAN 261038
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
538 AM CDT Sun Oct 26 2025

MSC021-029-037-063-261200-
/O.CON.KJAN.FF.W.0055.000000T0000Z-251026T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne MS-Copiah MS-Franklin MS-Jefferson MS-
538 AM CDT Sun Oct 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING 
FOR SOUTHWESTERN COPIAH, SOUTHEASTERN CLAIBORNE, NORTHWESTERN 
FRANKLIN AND JEFFERSON COUNTIES...

At 538 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fayette, Port Gibson, Meadville, Hermanville, Roxie, Pattison, 
  Blue Hill, Red Lick, Mcbride, Peyton, Lorman, Union Church, 
  Mcnair, Pleasant Hill, New Hope, Hamburg, Stampley, Kirby, Allen 
  and Barlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3163 9123 3166 9127 3167 9127 3167 9128
      3168 9130 3169 9129 3171 9130 3207 9089
      3188 9053 3170 9068 3170 9074 3164 9074
      3140 9094 3157 9115 3163 9115

FLASH FLOOD...RADAR INDICATED

$$

19
525 
WGUS54 KJAN 261130
FFWJAN
MSC021-029-037-063-261300-
/O.EXT.KJAN.FF.W.0055.000000T0000Z-251026T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
630 AM CDT Sun Oct 26 2025

The National Weather Service in Jackson has extended the

* Flash Flood Warning for...
  Southwestern Copiah County in central Mississippi...
  Southeastern Claiborne County in southwestern Mississippi...
  Northwestern Franklin County in southwestern Mississippi...
  Jefferson County in southwestern Mississippi...

* Until 800 AM CDT.

* At 630 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayette, Port Gibson, Meadville, Hermanville, Roxie, Pattison, 
  Blue Hill, Red Lick, Mcbride, Peyton, Lorman, Union Church, 
  Mcnair, Pleasant Hill, New Hope, Hamburg, Stampley, Kirby, Allen 
  and Barlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3163 9123 3166 9127 3167 9127 3167 9128
      3168 9130 3169 9129 3171 9130 3207 9089
      3188 9053 3170 9068 3170 9074 3164 9074
      3140 9094 3157 9115 3163 9115

FLASH FLOOD...RADAR INDICATED

$$

19
200 
WGUS74 KJAN 261250
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
750 AM CDT Sun Oct 26 2025

MSC021-029-037-063-261300-
/O.CAN.KJAN.FF.W.0055.000000T0000Z-251026T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne MS-Copiah MS-Franklin MS-Jefferson MS-
750 AM CDT Sun Oct 26 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN COPIAH, 
SOUTHEASTERN CLAIBORNE, NORTHWESTERN FRANKLIN AND JEFFERSON 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT for portions of 
central, north central, northwest, and southwest Mississippi.

&&

LAT...LON 3163 9123 3166 9127 3167 9127 3167 9128
      3168 9130 3169 9129 3171 9130 3207 9089
      3188 9053 3170 9068 3170 9074 3164 9074
      3140 9094 3157 9115 3163 9115

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 11:44 PM CDT, 3 hours 58 minutes earlier. Its key messages:

  • Severe thunderstorms are possible tonight into Sunday morning for the southwest portions of the area.
  • There is a flash flood threat for areas along and west of I-55 tonight and Sunday with rainfall totals of 2-2.5 inches possible.
Area forecast discussion, Oct 25, 11:44 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1144 PM CDT Sat Oct 25 2025

...New AVIATION...

.KEY MESSAGES...

  - Severe thunderstorms are possible tonight into Sunday morning
    for the southwest portions of the area.

  - There is a flash flood threat for areas along and west of I-55
    tonight and Sunday with rainfall totals of 2-2.5 inches
    possible.

&&

.DISCUSSION...
Issued at 234 PM CDT Sat Oct 25 2025

Through Sunday night: Local radars showed light to moderate showers
generally along and east of Interstate 55 at mid afternoon. This
activity will gradually shift east and taper off but there remains a
threat for severe storms and locally heavy rain across the southern
and western portions of the CWA later this evening and into Sunday
morning.

Mid afternoon water vapor imagery/RAP analysis showed the
circulation around a closed low spinning over southern Kansas and
northern Oklahoma. This feature will track slowly to the east
through Sunday night and become centered near the Missouri Bootheel
region by Monday morning. As this low tracks east this evening
convection is expected to develop, enhanced by a shortwave rounding
its base. Overall, instability looks to remain limited over much of
our CWA but considering the expected shear and moisture increase
from the southwest, severe storms capable of damaging wind gusts and
perhaps a brief tornado or two will be possible over the southwest
portions of our CWA. Isolated severe storms will be possible mainly
south of Interstate twenty. This severe potential is expected to
begin in our southwest late this evening and continue until ending
in our southeast most zones after sunrise Sunday. In addition,
locally heavy rainfall of several inches in a short amount of time
will bring a flash flood threat to the western half of our CWA
tonight in Sunday morning as well. Although the potential for severe
storms will end early Sunday morning, the chance for rain will
continue Sunday before gradually tapering off from the southwest
Sunday night as the closed low moves far enough to the northeast of
our CWA. /22/

Monday-Friday:

***No adjustments were made to the extended forecast***

Lingering showers (25-45% rain chances) are expected Monday and
Tuesday as the frontal boundary slowly moves away. Another cold
front will push the remnants of the previous frontal boundary out of
the region by Tuesday. Once the frontal boundary pushes through,
ridging pattern will build in behind the frontal boundary. Northwest
flow will usher in below-average temperatures and drier air. With
temperatures forecast to be 5-10 degrees below climatological
average (highs:low 60s/lows:upper 30s to low 40s), some parts of the
region could see the first frost of the season. Sensitive vegetation
may need to be cover to protect from frost damage. /SW/

&&

.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Sat Oct 25 2025

Thunderstorms have already begun to affect our western zones, and
have affected our flight conditions accordingly. MVFR conditions
are expected throughout most sites due to persistent convection.
While MVFR conditions are set to prevail overnight for all sites,
as we progress through the later into the night IFR and LIFR
conditions will begin taking hold just before sunset. These
lowered categories should be short lived so they are not
represented in the TAFs, but given the convoluted conditions
expected tonight, it was worth a mention./OAJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  61  73  60 /  60  80  90  60
Meridian      76  57  70  58 /  20  50  90  80
Vicksburg     74  64  76  59 /  50  90  90  30
Hattiesburg   80  64  75  62 /  80  50  90  60
Natchez       74  64  78  59 /  60  90  80  20
Greenville    74  59  69  59 /  70  90  90  50
Greenwood     74  57  68  58 /  60  90  90  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Sunday afternoon for MSZ018-019-025-027-
     034>036-040>043-047>049-053-054-059>061.

LA...Flood Watch through Sunday afternoon for LAZ007>009-015-016-
     023>026.

AR...Flood Watch through Sunday afternoon for ARZ074-075.

&&

22/SW/OAJ

In the hours before

Special weather statement, Oct 25, 11:55 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
1155 PM CDT Sat Oct 25 2025

MSZ060-061-260530-
Adams MS-Franklin MS-
1155 PM CDT Sat Oct 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN AND ADAMS
COUNTIES THROUGH 1230 AM CDT...

At 1155 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Natchez to near Garden City. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Natchez and Garden City around 1200 AM CDT.
  Cranfield around 1205 AM CDT.
  Roxie and Stanton around 1210 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3135 9121 3137 9122 3136 9131 3147 9147
      3154 9145 3157 9141 3159 9140 3160 9143
      3163 9140 3170 9140 3174 9138 3175 9136
      3170 9130 3167 9130 3166 9127 3165 9127
      3163 9120 3147 9098 3133 9109 3132 9109
TIME...MOT...LOC 0455Z 203DEG 27KT 3149 9138 3135 9119

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Oct 26, 12:06 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
1206 AM CDT Sun Oct 26 2025

MSZ061-260545-
Franklin MS-
1206 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT FRANKLIN COUNTY THROUGH 1245 AM
CDT...

At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Garden City, or 10 miles southwest of Meadville, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Meadville and Bude around 1210 AM CDT.
  Kirby around 1215 AM CDT.
  New Hope around 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3133 9113 3161 9102 3161 9063 3159 9063
      3135 9084 3135 9098 3134 9099 3135 9102
      3134 9103 3133 9106 3134 9107 3133 9107
      3132 9109
TIME...MOT...LOC 0505Z 211DEG 36KT 3134 9099

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Oct 26, 1:30 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
130 AM CDT Sun Oct 26 2025

MSZ059-060-260700-
Adams MS-Jefferson MS-
130 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JEFFERSON AND
NORTHEASTERN ADAMS COUNTIES THROUGH 200 AM CDT...

At 130 AM CDT, Doppler radar was tracking a strong thunderstorm near
Natchez, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Church Hill and Stanton around 135 AM CDT.
  Stampley around 155 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3155 9143 3157 9141 3159 9140 3160 9144
      3163 9140 3167 9140 3175 9136 3175 9132
      3176 9132 3176 9135 3181 9133 3178 9128
      3177 9131 3175 9127 3176 9126 3165 9111
      3145 9134
TIME...MOT...LOC 0630Z 222DEG 24KT 3160 9135

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Oct 26, 1:59 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
159 AM CDT Sun Oct 26 2025

MSZ059>061-260745-
Adams MS-Jefferson MS-Franklin MS-
159 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JEFFERSON...
NORTHWESTERN FRANKLIN AND NORTHEASTERN ADAMS COUNTIES THROUGH 245 AM
CDT...

At 159 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cranfield, or 12 miles southwest of Fayette, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Roxie, Hamburg, Stampley, and Mcnair around 205 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3143 9130 3164 9130 3174 9106 3144 9100
TIME...MOT...LOC 0659Z 257DEG 12KT 3156 9118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Oct 26, 2:16 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
216 AM CDT Sun Oct 26 2025

MSZ059-061-260800-
Jefferson MS-Franklin MS-
216 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT JEFFERSON AND NORTHWESTERN
FRANKLIN COUNTIES THROUGH 300 AM CDT...

At 216 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mcnair, or near Fayette, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Fayette around 220 AM CDT.
  Red Lick around 225 AM CDT.
  Blue Hill around 230 AM CDT.
  Mcbride around 240 AM CDT.
  Union Church around 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3156 9115 3177 9114 3186 9098 3183 9084
      3180 9084 3179 9085 3178 9084 3179 9077
      3178 9074 3160 9074
TIME...MOT...LOC 0716Z 237DEG 21KT 3166 9106

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Oct 26, 3:22 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 AM CDT Sun Oct 26 2025

MSZ054-260900-
Copiah MS-
322 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COPIAH COUNTY
THROUGH 400 AM CDT...

At 321 AM CDT, Doppler radar was tracking a strong thunderstorm over
Barlow, or 15 miles west of Hazlehurst, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Glancy around 325 AM CDT.
  Dentville around 330 AM CDT.
  Hazlehurst around 340 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3182 9074 3184 9072 3191 9072 3204 9047
      3187 9035 3173 9073
TIME...MOT...LOC 0821Z 237DEG 22KT 3184 9066

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 11:55 PM CDTSpecial Weather StatementJANAdams35 min
Oct 26, 12:06 AM CDTSpecial Weather StatementJANFranklin39 min
Oct 26, 12:46 AM CDTFlash Flood WarningJANAdams3 hr
Oct 26, 1:30 AM CDTSpecial Weather StatementJANAdams30 min
Oct 26, 1:59 AM CDTSpecial Weather StatementJANJefferson46 min
Oct 26, 2:16 AM CDTSpecial Weather StatementJANJefferson44 min
Oct 26, 2:46 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson29 min
Oct 26, 3:22 AM CDTSpecial Weather StatementJANCopiah38 min
Oct 26, 3:26 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln46 min
Oct 26, 3:54 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds23 min
Oct 26, 4:30 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo17 min
Oct 26, 5:41 AM CDTSpecial Weather StatementJANCopiah34 min
Oct 26, 6:10 AM CDTSpecial Weather StatementJANSimpson50 min
Oct 26, 7:21 AM CDTFlash Flood WarningJANLawrence, Lincoln4 hr
Oct 26, 7:23 AM CDTSpecial Weather StatementJANJefferson Davis37 min
Oct 26, 5:15 PM CDTSpecial Weather StatementJANLawrence30 min

Nearby

Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.